Items where Author is "Ong, S.H."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 7.

Article

Ong, S.H. (2015) Count Distribution for Generalized Weibull Duration with Applications. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 44 (19). pp. 4203-4216.

Ong, S.H. (2015) Count Distribution for Generalized Weibull Duration with Applications. COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 44 (19). pp. 4203-4216.

Ong, S.H. (2013) Parameter Estimation by Hellinger Type Distance for Multivariate Distributions based on Probability Generating Functions. Applied Mathematical Modelling, 37. 7374-7385.

Ong, S.H. (2012) Reliability and non-reliability studies of Poisson variables in series and parallel systems. Applied Mathematics and Computation, 218. 5112¿5120.

Ong, S.H. (2011) Using data mining to improve assessment of credit worthiness via credit scoring models. 13274¿13283.

Ong, S.H. (2010) Parameter estimation for discrete distributions by generalized Hellinger type divergence based on probability generating function. Communications in Statistics- Simulation and Computation, 39 (2). 305 - 314.

Ong, S.H. (2008) Computer generation of negative binomial variates by envelope rejection. pp. 4175-4183.

This list was generated on Thu Sep 21 01:41:25 2017 MYT.